I go from having boughts of constipation to boughts of loose stools with a yellow color on the toilet paper with alot of gas and upper stomach pain right after I eat. Has anyone else had these symptoms?
I'm having the exact same problem for the last couple of weeks. The doctor thinks it's gastritis. (I was diagnosed with gastritis after an upper endoscope last year). The doctor wants me to take PPI or Pepcid. I tried the pepcid and it gave it terrible constipation and an extremely dry mouth. Then I tried Prevacid, (2 days) made pain worse, now I feel it in my back. bloating, gas, dry mouth, nauseous, fatigue.
Last year I was given Nexium and Prilosec with same symptoms stopped taking it after 3 days.
I'm at a loss as to what to try next. I'm going for an ultrasound tomorrow to see if anything else is going on. Have you been taking anything for it?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.